# SDR C2XA05SD022

- Difficulty date: June 13, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- Aircraft time: 15,485 hours, 13,893 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011120
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO'S FLASHLIGHT BROKEN. REPLACED BROKEN FLASHLIGHT OPS CHECK GOOD AIRCRAFT RELEASED AND RETURNED TO SERVICE
